# SDR CALA2025022402441

- Difficulty date: February 19, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N47330
- Make and model: Boeing 737-8
- Aircraft serial: 67588
- Aircraft time: 4,360 hours, 1,499 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Light
- Condition: False Activation
- Location: 2 Eng Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENG ANTI-ICE LIGHT IS ON ENGINE 2 CHECKED  FOR STATUS MSGS. BLEED PI SENSOR R.  PRESENT.  EXTENDED MX. SHOWS MM MSG 36-21011 AND 36-12031.T/S PER FIM-36-21 TASK 802. PERFORMED #2 ENG. PNEUMATICS ELECTRICAL  LRU TEST. TEST PASSED. MAINTENANCE LIGHT EXTINGUISHED. REF AMM 36-00-00-710-801. ELEC LRU- REPLACEMENT TEST.
